hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.04

Automorphism groups of finite rings of characteristic p2 and p3

Chiteng'a John Chikunji ; Department of Basic Sciences, Botswana College of Agriculture

Puni tekst: engleski, pdf (163 KB) str. 25-40 preuzimanja: 463* citiraj
APA 6th Edition
Chikunji, C.J. (2008). Automorphism groups of finite rings of characteristic p2 and p3. Glasnik matematički, 43 (1), 25-40. https://doi.org/10.3336/gm.43.1.04
MLA 8th Edition
Chikunji, Chiteng'a John. "Automorphism groups of finite rings of characteristic p2 and p3." Glasnik matematički, vol. 43, br. 1, 2008, str. 25-40. https://doi.org/10.3336/gm.43.1.04. Citirano 28.09.2021.
Chicago 17th Edition
Chikunji, Chiteng'a John. "Automorphism groups of finite rings of characteristic p2 and p3." Glasnik matematički 43, br. 1 (2008): 25-40. https://doi.org/10.3336/gm.43.1.04
Harvard
Chikunji, C.J. (2008). 'Automorphism groups of finite rings of characteristic p2 and p3', Glasnik matematički, 43(1), str. 25-40. https://doi.org/10.3336/gm.43.1.04
Vancouver
Chikunji CJ. Automorphism groups of finite rings of characteristic p2 and p3. Glasnik matematički [Internet]. 2008 [pristupljeno 28.09.2021.];43(1):25-40. https://doi.org/10.3336/gm.43.1.04
IEEE
C.J. Chikunji, "Automorphism groups of finite rings of characteristic p2 and p3", Glasnik matematički, vol.43, br. 1, str. 25-40, 2008. [Online]. https://doi.org/10.3336/gm.43.1.04

Sažetak
In this paper we describe the group of automorphisms of a completely primary finite ring R of characteristic p2 or p3 with Jacobson radical J such that J3=(0), J2 ≠ (0); the annihilator of J coincides with J2; and the maximal Galois (coefficient) subring R0 of R lies in the center of R.

Ključne riječi
Completely primary finite ring; automorphism group; Galois ring

Hrčak ID: 23531

URI
https://hrcak.srce.hr/23531

Posjeta: 689 *